# SDR SWAA2021032450004

- Difficulty date: February 19, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 60,477 hours, 35,616 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION>>>>>>> L-1 DOOR BS 344 LBL-60 FLOOR MOUNTED ESCAPE SLIDE BRAKET;ADAPTER PLATE SUPPORT FITTING CORRODED MKD 126-033. / REMOVED AND REPLACED GIRT BAR FITTING BRACKET AT L1 DOOR STA 344 LBL 60 REF B737-700 SRM 51-40-02-0G-0
